# SDR 2007UALA04577

- Difficulty date: November 2, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 46,758 hours, 6,997 cycles
- Engine: Pwa PW4090
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: W7435101118
- Condition: Damaged
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG RED SAFETY LIGHT WILL NOT ILLUMINATE  WHEN PTT SWITCH IS CLOSED.  ALSO, WHEN CLOSING MLG AND NLG DOORS FROM GROUND CIRCUIT BREAKER IN COCKPIT FOR SAFETY VALVE TRIPS.  SUSPECT BROKEN WIRE.  REPAIRED WIRE IN LT MAIN WHEEL WELL. CLEANED LIGHT SOCKET IN NOSE WHEEL WELL. ACCOMPLISHED LAMP TEST AND OPERATED DOORS, OPS CKS NORMAL. AC OK FOR SERVICE
